fbpx
My Shopping Cart

Your cart is empty

get stratus healthcare on the go! download our app

Lemsip Max Sinus & Flu Hot Lemon – 10 Sachets

For Adults Only. 1 Sachet up to 3 times daily.

Do Not exceed 3 sachets in 24 hours.

Do Not give to children under 12 years.

Do Not take for more than 3 days without medical supervision.

Do Not Exceed the stated dose. Always read the product information leaflet enclosed before starting the medication.

Ingredients:

Paracetamol 1000mg (Analgesic) for relief of Fever, Headache, sore throat, body aches and Sinus & Nasal Congestion.

Pseudoephedrine HCl 60mg (Decongestant) for relief of Blocked or runny nose.

 

Do not take any other paracetamol-containing products.

Add to Wishlist
Add to Wishlist
Use 1000 points to purchase this product!

Earn 40 points upon purchasing this product.

Reviews

There are no reviews yet.

Earn 10 points by reviewing this product.
Be the first to review “Lemsip Max Sinus & Flu Hot Lemon – 10 Sachets”

Click & Collect
Pay Now, Collect in store

Worldwide Delivery

sign up to our newsletter

for all our latest promotions, blog posts and health and fitness tips, sign up to the Stratus newsletter.